# SDR USAA2014071600002

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 69,852 hours, 46,947 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Part serial: WZ4487M
- Condition: Malfunctioned
- Location: Apu
- Part time: 63,331 hours, 46,695 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

THE APU GEN DROPPED OFF LINE DURING APPROACH TWO TIMES.  THE NR 1 ENG CSD & GEN WAS ON MEL AT THE TIME.  R & R THE APU GEN IAW AMM 24-21-21-214-107 109.  CLEARED MEL ON NR 1 ENG CSD & GEN BY R & R NR 1 ENG GEN & CSD IAW AMM 24-21-11 & 24-11-11.  LEAK & OPERATIONS CHECKED NORMAL.
